Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Authors: Heinz-Otto Kreiss and Jens Lorenz
Title: Initial-boundary value problems and the Navier-Stokes equations
Additional book information Academic Press, New York, 1989, 398 pp., $54.50. ISBN 0-12-426125-6.

References [Enhancements On Off] (What's this?)

Review Information

Reviewer: Peter Constantin
Journal: Bull. Amer. Math. Soc. 23 (1990), 555-559
PII: S 0273-0979(1990)15979-8